# SDR SWAA2016080454526

- Difficulty date: August 2, 2016
- Submitted: August 4, 2016
- Operation: Air carrier
- Aircraft: N610WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27696
- Aircraft time: 65,919 hours, 52,357 cycles
- System (JASC): 5755 · Spoilers
- Part: Hinge
- Part number: 654645262A
- Part serial: MA2342
- Condition: Broken
- Location: Lt Spoiler
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING GROUND SPOILER OTBD HINGE BROKEN.  R & R NR 4 GROUND SPOILER IAW MM.
